Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 17, NWS Shreveport, LA

March 17, 2021Caddo Parish, Louisiana; 4 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2021, 8:40 AM CDT for Caddo Parish, Louisiana; 4 counties in Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2021, 8:40 AM CDT (13:40 UTC)
Expired
Mar 17, 2021, 9:24 AM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo Parish, LA, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 59 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 9:15 AM CDTTSTM WND DMG2 W Carthage, TXSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 4:37 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
2.7
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

026 
WUUS54 KSHV 171340
SVRSHV
LAC017-TXC347-365-401-419-171445-
/O.NEW.KSHV.SV.W.0017.210317T1340Z-210317T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
840 AM CDT Wed Mar 17 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southwestern Caddo Parish in northwestern Louisiana...
  Panola County in northeastern Texas...
  Southern Rusk County in northeastern Texas...
  Northern Nacogdoches County in eastern Texas...
  Northwestern Shelby County in eastern Texas...

* Until 945 AM CDT.

* At 840 AM CDT, severe thunderstorms were located along a line
  extending from near Tatum to near Minden to near Trawick, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Henderson, Carthage, Tenaha, Timpson, Beckville, Deberry, Pinehill,
  Minden, Mount Enterprise, Gary City, Chapman, Front, Spring Ridge,
  Lawsonville, Glenfawn, Fairplay, Brachfield, Midyett, Deadwood and
  Dotson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for northwestern
Louisiana...and eastern Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3239 9388 3218 9407 3193 9419 3181 9493
      3208 9486 3226 9467
TIME...MOT...LOC 1340Z 253DEG 25KT 3239 9446 3200 9465 3181 9478 

HAIL...1.00IN
WIND...60MPH
 
$$

09
2 follow-up statements
291 
WWUS54 KSHV 171405 RRA
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
905 AM CDT Wed Mar 17 2021

LAC017-TXC347-365-401-419-171445-
/O.CON.KSHV.SV.W.0017.000000T0000Z-210317T1445Z/
Caddo LA-Panola TX-Rusk TX-Nacogdoches TX-Shelby TX-
905 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHWESTERN CADDO PARISH...PANOLA...SOUTHEASTERN RUSK...
NORTHWESTERN NACOGDOCHES AND NORTHWESTERN SHELBY COUNTIES...

At 905 AM CDT, severe thunderstorms were located along a line
extending from near Elysian Fields to 8 miles north of Timpson to
near Garrison, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carthage, Tenaha, Timpson, Beckville, Deberry, Pinehill, Mount
Enterprise, Gary City, Chapman, Front, Spring Ridge, Lawsonville,
Fairplay, Midyett, Deadwood, Dotson and Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for northwestern
Louisiana...and eastern Texas.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

LAT...LON 3239 9388 3218 9407 3193 9419 3183 9478
      3206 9468 3228 9457
TIME...MOT...LOC 1405Z 256DEG 27KT 3236 9426 3203 9441 3184 9453 

HAIL...1.00IN
WIND...60MPH
 
$$

09
780 
WWUS54 KSHV 171424
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
924 AM CDT Wed Mar 17 2021

LAC017-TXC347-365-401-419-171434-
/O.CAN.KSHV.SV.W.0017.000000T0000Z-210317T1445Z/
Caddo LA-Panola TX-Rusk TX-Nacogdoches TX-Shelby TX-
924 AM CDT Wed Mar 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CADDO PARISH...
PANOLA...SOUTHEASTERN RUSK...NORTH CENTRAL NACOGDOCHES AND
NORTHWESTERN SHELBY COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Tornado Watch remains in effect until 100 PM CDT for northwestern
Louisiana...and eastern Texas.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.

LAT...LON 3239 9388 3218 9407 3193 9419 3183 9478
      3206 9468 3228 9457
TIME...MOT...LOC 1422Z 253DEG 25KT 3240 9412 3207 9427 3188 9439 

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 7:01 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 17, 7:01 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
701 AM CDT Wed Mar 17 2021

.MESOSCALE UPDATE...

See below for 17/12z Aviation Discussion.

We are currently monitoring a line of showers and storms pushing
into East Texas and other portions of the Arklatex. These storms are
producing gusty, but mostly subsevere, winds at present with the
consensus of high resolution model guidance suggesting this trend
may continue for a few hours. The exception is a bowing portion of
the line heading northeast into Titus county (and the orientation of
the bow is locally favorable for producing severe weather for a
while longer). The environment ahead of line is quite unstable
(MLCAPE of 1500 to 2500 j/kg), although low level shear vector
orientation is generally not optimum for maintaining a severe squall
line at present. Only subtle changes in the environment will be
needed to activation severe convection over the heart of the Four
Station Region through the rest of the morning and the outflow
produced by the arriving line of showers and storms should
eventually help trigger robust supercellular storms by midday into
the afternoon over the eastern half of the Four State region.

/50/

.AVIATION...

For the 17/12z TAFs, a line of strong to severe thunderstorms
ahead of a strong Pacific cold front/dryline is just entering the
area. This line of storms will continue to move eastward affecting
all TAF sites through 18/00z. Some weakening of the convection is
possible as the line moves through East Texas, but re-
intensification and additional development is likely across much
of Louisiana and Southern Arkansas after 17/17z. MVFR conditions
currently prevail, but IFR/LIFR ceilings and visibilities are
likely with the convection. Behind the cold front, winds will
become westerly and increase in speed to between 15 and 20 kts
with gusts up to 25 kts. Drier air will also move into the region
behind the front and skies will quickly clear at all sites. Some
MVFR ceilings wrapping around the surface low will likely affect
all terminals along and north of Interstate 20 late in the period.

CN

&&

.PREV DISCUSSION... /issued 325 AM CDT Wed Mar 17 2021/

SHORT TERM.../Today through Thursday/

A powerful upper trough is moving into the Texas Panhandle. An
associated surface low with a Pacific cold front/dryline trailing
southward across Texas will move eastward across the region today.
Severe weather is likely across the entire area during the daytime
hours today.

Scattered, occasionally marginally severe, convection has been
ongoing across the forecast area for much of the early morning
hours. So far, the strongest forcing has remained west of the
region, which has made it difficult for surface-based
thunderstorms to develop. Shear profiles are more than sufficient
for rotating supercells if truly surface-based convection can
organize. All severe hazards, including an increased tornadic
potential, will be possible with this activity. This will be the
primary concern through around sunrise this morning.

Near sunrise, either a broken line of supercells or a linear
complex with embedded supercells with be moving into Southeast
Oklahoma and our western-most counties of East Texas. Once again,
all severe weather hazards will be in play. If the storm mode can
stay mostly as a continuous line, this should limit the hail
threat somewhat, but will increase the damaging wind potential.
Through midday, areas of greatest concern will generally be west
of a line from Prescott AR to Many LA.

The eastern one-third of the forecast area is expected to remain
relatively free of convection until the afternoon. This should
allow moderate instability to build. In addition, shear profiles
in the 0-3 km and 0-1 km layer are expected to strengthen in the
afternoon as the surface low deepens slightly and approaches the
Tri-State Area of Oklahoma/Missouri/Arkansas. As a result, the
severe weather threat for today will be highest during the
afternoon hours and especially across Southern Arkansas and most
of Louisiana. The threat for tornadoes will also increase with
eastward extent. The severe weather threat should end near or
shortly after sunset as the cold front pushes east and the
convection exits the forecast area.

Following the frontal passage, westerly winds will increase to
between 15 and 20 kts with gusts near 30 kts for Southeast
Oklahoma, much of East Texas, and portions of Southwest Arkansas
and Northwest Louisiana. Wind speeds may diminish for a couple of
hours prior to sunrise, but will likely increase again after
daybreak Thursday. Farther east over Southern Arkansas and
Northern Louisiana, the increased wind speeds will be associated
with strong gradient winds ahead of the front, and winds in these
areas should diminish after sunset. Lake Wind Advisories have been
issued to account for this. Wind speeds over 15 kts are likely
across most of the area during the day Thursday, so the portion of
the advisory that continues past 00z this evening will probably
need to be expanded for the daytime tomorrow.

CN

LONG TERM.../Thursday Night through Tuesday Night/

By Thursday evening, a large upper-level ridge will continue to
build across the Rockies with a deep closed trough near the Ohio
River Valley. Northwest flow aloft will remain over the region, with
northwesterly winds continuing to bring in much cooler and drier
air. Afternoon temperatures on Friday are forecasted to remain just
below normal, with highs in the low to mid 60s. Dry conditions will
continue across the region through the weekend, with a slight
warming trend Saturday into Sunday as the upper-level ridge moves
over our region. Temperatures will warm closer to seasonal normals,
with afternoon highs in the mid 60s to near 70 degrees with
overnight lows in the upper 30s to lower 40s.

The upper-level ridge will push east of the region by Sunday
afternoon as a deep longwave trough begins digging across the
Rockies. This will bring a return of low-level southerly flow along
with southwest flow aloft to the region, which will also usher in
warmer and more humid conditions along with an increase in cloud
cover by Monday morning. Rain chances could return to the area by
Monday afternoon as the trough and an associated cold front approach
the area. But, timing issues remain with this system, with some long-
range guidance continuing to keep the region dry on Monday. However,
guidance seems to be in good agreement with rain chances returning
to the region sometime on Tuesday. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  46  63  44 /  80   0   0   0
MLU  81  48  62  45 /  90  20   0   0
DEQ  76  43  57  41 /  80   0   0   0
TXK  77  46  58  43 /  90   0   0   0
ELD  76  45  59  42 /  90   0   0   0
TYR  75  44  62  43 /  70   0   0   0
GGG  76  44  62  41 /  80   0   0   0
LFK  78  45  66  43 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for ARZ050-051-059>061-070-071.

     Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
     evening for ARZ072-073.

LA...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for LAZ001>003-010-011.

     Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
     evening for LAZ004>006-012>014-019>022.

OK...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for OKZ077.

TX...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for TXZ096-097-108>112-124>126-136>138-149>153.

&&

09/20/50
Hazardous weather outlook, Mar 17, 6:01 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
601 AM CDT Wed Mar 17 2021

ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-181100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-
601 AM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma and northeast
Texas.

.DAY ONE...Today and Tonight...

...A Severe Thunderstorm Watch is in effect until 10 AM...

A broken line of strong to severe storms will move eastward into
the region just after daybreak. Damaging winds and large hail
will be the main threats, but the potential for embedded circulations
with a tornado or two will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Gusty northwest winds will bring in cooler and drier air into the
region on Thursday. A Lake Wind Advisory will be possible as
sustained winds will approach 15 kts with gusts up to 25 kts. No
other hazardous weather is expected at this time through early
next week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today.

ARZ072-073-LAZ003>006-010>014-017>022-TXZ152-153-165>167-181100-
Columbia-Union-Webster-Claiborne-Lincoln-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Nacogdoches-Shelby-Angelina-San Augustine-
601 AM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana and east Texas.

.DAY ONE...Today and Tonight...

Thunderstorms will increase in coverage and intensity as we moved
throughout the day. Large hail, damaging winds, and tornadoes will
be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Gusty northwest winds will bring in cooler and drier air into the
region on Thursday. A Lake Wind Advisory will be possible as
sustained winds will approach 15 mph with gusts up to 25 mph. No
other hazardous weather is expected at this time through early
next week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today.

In the hours before

Local storm report, Mar 17, 8:07 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     7 S MOUNT VERNON        33.08N 95.22W
03/17/2021                   FRANKLIN           TX   LAW ENFORCEMENT

            TREES REPORTED DOWN NEAR THE LAKE HWY 37 AND
            FM 900 AREA BY THE LAKE.

&&

25
Local storm report, Mar 17, 8:09 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 AM     HAIL             MOUNT VERNON            33.18N 95.22W
03/17/2021  E1.00 INCH       FRANKLIN           TX   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL IN MOUNT VERNON.

&&

25
Local storm report, Mar 17, 8:14 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     TSTM WND DMG     MOUNT PLEASANT          33.17N 94.97W
03/17/2021                   TITUS              TX   LAW ENFORCEMENT

            MANY TREES AND POWER LINES REPORTED DOWN IN
            CITY OF MOUNT PLEASANT BY PD.

&&

25
Local storm report, Mar 17, 8:22 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     TSTM WND DMG     4 N HAWKINS             32.65N 95.20W
03/17/2021                   WOOD               TX   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN THE
            EAST PART OF THE COUNTY.

&&

25
Local storm report, Mar 17, 8:23 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             HENDERSON               32.16N 94.80W
03/17/2021  E0.70 INCH       RUSK               TX   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL IN HENDERSON.

&&

25
Special weather statement, Mar 17, 8:37 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
837 AM CDT Wed Mar 17 2021

ARZ059>061-070>072-TXZ097-112-171430-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Nevada AR-
Columbia AR-Cass TX-Bowie TX-
837 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
HEMPSTEAD...MILLER...NORTHEASTERN LAFAYETTE...NEVADA...NORTHWESTERN
COLUMBIA...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL
930 AM CDT...

At 836 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amity to near Atlanta. Movement was east
at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Texarkana, Hope, Atlanta, Prescott, Stamps, Waldo, Lewisville, Queen
City, Fouke, Emmet, Blevins, Buckner, Perrytown, Rosston, Garland,
Fulton, Washington, Willisville, Bodcaw and Mandeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Arkansas...and northeastern Texas.

LAT...LON 3398 9365 3396 9362 3395 9353 3396 9347
      3395 9342 3396 9338 3390 9330 3388 9331
      3384 9329 3383 9323 3380 9318 3381 9314
      3327 9329 3326 9344 3309 9429 3375 9388
      3375 9383 3383 9383 3400 9372
TIME...MOT...LOC 1336Z 266DEG 28KT 3420 9352 3310 9421

Thorne

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 2:45 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more40 hr
Mar 17, 8:34 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo56 min
Mar 17, 9:29 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine61 min
Mar 17, 9:31 AM CDTSpecial Weather StatementSHVBossier, Caddo, Webster59 min
Mar 17, 10:29 AM CDTSpecial Weather StatementSHVDe Soto61 min
Mar 17, 10:36 AM CDTSpecial Weather StatementSHVClaiborne, Webster39 min
Mar 17, 11:02 AM CDTSpecial Weather StatementSHVBienville, Red River, Webster43 min
Mar 17, 11:46 AM CDTSpecial Weather StatementSHVBienville, Jackson, Red River59 min
Mar 17, 12:36 PM CDTSpecial Weather StatementSHVNatchitoches, Red River, Sabine39 min
Mar 17, 2:08 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union52 min
Mar 17, 2:16 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union44 min
Mar 17, 2:32 PM CDTTornado WarningSHVUnion43 min
Mar 17, 2:58 PM CDTTornado WarningSHVLincoln, Ouachita, Union47 min
Mar 17, 3:12 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union48 min
Mar 17, 3:34 PM CDTTornado WarningSHVUnion10 min
Mar 17, 1:30 AM CDTSpecial Weather StatementSHVMarion45 min
Mar 17, 6:12 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Titus, Wood63 min
Mar 17, 6:49 AM CDTSpecial Weather StatementSHVCherokee, Smith41 min
Mar 17, 6:56 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus49 min
Mar 17, 7:08 AM CDTTornado WarningSHVBowie, Cass, Morris, Red River, Titus37 min
Mar 17, 7:12 AM CDTSpecial Weather StatementSHVCamp, Gregg, Morris, Upshur48 min
Mar 17, 7:32 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Marion, Panola, Rusk and 2 more58 min
Mar 17, 7:36 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris54 min
Mar 17, 7:43 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith62 min
Mar 17, 7:59 AM CDTSpecial Weather StatementSHVCass31 min
Mar 17, 8:27 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, Shelby63 min
Mar 17, 11:42 AM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.